# SDR MASA200601800

- Difficulty date: July 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 18,389 hours, 14,074 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ASH 6070 PHX - STRONG FUEL ODOR IN CABIN ON APPROACH WITH APU ON.  MAINTENANCE REMOVED AND REPLACED FCU AND FUEL SOLENOID.
